# SDR DALA2016033102490

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,884 hours, 45,831 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED LOWER/UPPER FACE, LEFT SIDE PREVIOUSLY REPAIRED AT OTBD VANE/INBD FLAP LT WING.  OTBD VANE, INBD FLAP LT WING WAS REPLACED IAW SRM 57-04, PAR 2.
